# SDR ASAA0946716

- Difficulty date: September 19, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 37,948 hours, 20,823 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434369
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AFT FLAP UPPER SURFACE OUTBOARD END IS DELAMINATED.  REMOVED DAMAGED AREA, FABRICATED FILLER AND DOUBLER BONDED REPAIR.
